MAUDE Adverse Event Report: PARAGON 28 APEX 3D X-LINK VTMN E POLY 2X10MM NEU STRL; PROSTHESIS, KNEE

PARAGON 28 APEX 3D X-LINK VTMN E POLY 2X10MM NEU STRL; PROSTHESIS, KNEE
Catalog Number P10-310-I210-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Osteopenia/ Osteoporosis (2651); Swelling/ Edema (4577); Joint Impingement (4834); Exostosis (bone) (4891)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 17 months post implantation of a right total ankle arthroplasty, the patient presented with pain and swelling and underwent a revision where significant scar tissue was resected from the anterior joint, significant osteophytes were debrided from the medial and lateral gutters, and the poly was exchanged.A competitor screw was placed to help support the medial malleolus.During the revision, it was noted that the tibial and talar components were well-fixed.Upon examination of the intraoperative x-rays, it was noted that the stress reaction of the medial tibia was substantial compared to preoperative x-rays, and it was believed that the medial portion of the talus and the medial portion of the tibia had significant impingement and this was causing stress change of the distal tibia.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: p10-251-tlr2-s, talus flat rt sz 2 tps strl, lot: 260f3002303.P10-101-br3s-s, tibia flat rt sz 3 std 3dp strl, lot: 260f14923a16.The customer has indicated that the device will not be returned for investigation as the location of the device is unknown.The investigation is in process and a final report will be submitted upon results.

Brand Name
APEX 3D X-LINK VTMN E POLY 2X10MM NEU STRL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25548241
Report Number3008650117-2026-00312
Device Sequence Number10762815
Product Code HSN
UDI-Device Identifier00889795072269
UDI-Public(01)00889795072269(17)251120(10)260832520A02
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K192994
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/20/2025
Device Catalogue NumberP10-310-I210-S
Device Lot Number260832520A02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight95 KG
Patient EthnicityNon Hispanic
Patient RaceWhite